# SDR HALA20241213364

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 47,381 hours, 7,515 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 28,196 hours, 4,533 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #2 ENGINE LEAKING FUEL FROM DRAIN MAST, APPEARS OVERFLOW. REPLACED # 2 ENG FMU REF AMM 73-21-52. OPS CHECK GOOD. NO LEAKS. OK FOR SVC.
